Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

? asked in HealthWomen's Health · 3 months ago

Got my “period” days after Plan B?

Had sex on the night of 1/22, then took the morning after pill the next morning (1/23) . It is now 4 days later and I am experiencing a full on period (bleeding, cramps, back pain, etc.) and was wondering if that’s normal? 

It’s a pretty heavy flow and the cramps are really painful.

5 Answers

Relevance
  • 3 months ago

    Read the Side effects of ANY medicine

    https://www.planbonestep.com/plan-b-possible-side-...

  • ?
    Lv 7
    3 months ago

    You didn’t read the leaflets did you. 

  • 3 months ago

    Nothing about your menstrual cycle will be "normal" after taking Plan B.

    It is a massive dose of hormones that will affect your cycle for up to 12 months.

  • Tavy
    Lv 7
    3 months ago

    Did you read the leaflet? This pill makes you bleed, it's a huge dose of hormones.

  • Matt
    Lv 6
    3 months ago

    the morning after pill makes your body shed the lining of the uterus, this can cause a heavier flow than a normal period 

Still have questions? Get your answers by asking now.